Log In Sign Up

A few questions about your medication...


Forum: Thyroid Disorders

Notices

Welcome to the JustMommies Message Boards.

We pride ourselves on having the friendliest and most welcoming forums for moms and moms to be! Please take a moment and register for free so you can be a part of our growing community of mothers. If you have any problems registering please drop an email to boards@justmommies.com.

Our community is moderated by our moderation team so you won't see spam or offensive messages posted on our forums. Each of our message boards is hosted by JustMommies hosts, whose names are listed at the top each board. We hope you find our message boards friendly, helpful, and fun to be on!

Reply Post New Topic
  Subscribe To Thyroid Disorders LinkBack Topic Tools Search this Topic Display Modes
  #1  
December 1st, 2011, 08:57 PM
Blue_Jar_Mama's Avatar Platinum Supermommy
Join Date: Feb 2009
Posts: 5,073
Hello ladies. I'm Amanda (25) currently expecting my 4th baby June 2012.

My midwife called on Monday and told me that I was hypothyroid. Immediately I was a little stunned as I feel totally fine and as far as I know, have never had an issue. She started me on 50mcg of Levothyroxine that I started Tue morning. Wed and Thur I have felt SO awful. Isn't this medicine supposed to make me feel "good"? I haven't had any morning sickness in well over a week, not even nausea and as soon as I started the medicine I have been nauseous, and weak. Almost flu like the entire morning and most of the afternoon that I take it. Should I talk to her about trying something else? Is this just an adjustment period that will get better once I have taken the medicine for a while?

I have been so sick this pregnancy so the thought of being nauseous daily from this medicine but not from baby, has me really down. I just want to feel good and enjoy my (soon to be) second trimester. I felt wonderful before the medicine so it's a little depressing to feel so yucky again.
__________________

Girl (12), Boy (9), Boy (4), Boy (2)
Expecting Baby #5 Christmas Eve 2014 TEAM PINK!!

~Audrey Elizabeth~








Last edited by Blue_Jar_Mama; December 2nd, 2011 at 08:08 AM.
Reply With Quote
  #2  
December 6th, 2011, 07:12 AM
Mega Super Mommy
Join Date: Sep 2009
Posts: 2,797
Congrats on your new baby! As far as the medication goes, I've never been on that kind. I'm on Armour, and I've never had any side effects like that before. You shouldn't be having that feeling, I would definately give your midwife a call. Good luck and I hope you feel better soon!

I would also ask her if you could get your numbers from her so you can do a little research. I would check out the stopthethyroidmadness website, it's very informative.
__________________
Jesus loving, homeschooling, gardening lover, devoted wife to a wonderful hubby and 10 kids, ages 13 down to 12.5 months . We are expecting number 11 due January 1st, 2015.

Reply With Quote
  #3  
March 17th, 2012, 05:49 PM
Preston2011's Avatar Member
Join Date: Mar 2012
Posts: 40
The same thing happened to me when I was pregnant, same medicine and dose. I started cutting the pills in half and taking 25mcg and symptoms went away
__________________



Reply With Quote
Reply

Topic Tools Search this Topic
Search this Topic:

Advanced Search
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off



All times are GMT -7. The time now is 04:20 AM.



Powered by vBulletin® Version 3.8.7
Copyright ©2000 - 2014, vBulletin Solutions, Inc.
Search Engine Optimization by vBSEO 3.6.0